# SDR FDEA201010154077

- Difficulty date: October 15, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 440-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STA 440- 680 LBL 45.5  GOUGED & CORRODED.  REMOVED GOUGES AND CORROSION PER SRM 51-10-02. BLENDED AREA ;   L=13.0",W=1.0",D=.030". OUT OF LIMITS, EXCEEDS THE MAX DEPTH OF .020", GIVEN IN SRM 53-00-  52, FIG.101, DETAIL 1. FABRICATED NEW SEAT TRACK PER SRM 51-30-01.  MAJOR REPAIR.
